# SDR MYWA2018FA0000400

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 38,174 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring Assembly
- Part number: 149A76385
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 38,174 hours, 15,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WHEEL WELL RING SUPPORT ASSEMBLY IS CRACKED AND BROKEN UNDER PANEL 193CL. CORRECTIVE ACTION ACCOMPLISHED PER THE SRM 53-40-71, 51-40-02 AND 51-70-13. SEE PHASE CHECK 72, WORK ORDER 22009, NON ROUTINE 00067, FOR MORE INFORMATION.
